mental-health-icon
Apathy and disinterest
I have been feeling very apathetic and having anger outbursts for minor issues, again after more than 2 years of treatment. I've also had difficulty concentrating and emotional difficulty. I want to know if this could be due to a SSRI tolerance or whether the dosage might need to be changed. Because articles I've read says that there can be gradual development of tolerance after years of treatment.
63 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Soumitra Das
Psychiatrist 6 yrs exp Alappuzha
Dose adjustment might b needed
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.